# SDR SWIA95740

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT COME UP.  JACKED AIRCRAFT.  GEAR CAME UP ON FIRST ATTEMPT.  SWUNG GEAR SEVERAL TIMES, COULD NOT DUPLICATE PROBLEM.  INSPECTED ALL 'A' AND 'B' SYSTEMS UP CANNON PLUGS FOR CLEANLINESS.  FOUND GOOD.  SWUNG GEAR SEVERAL MORE TIMES.  ALL CHECKS GOOD.
